# SDR R61A201301280113

- Difficulty date: January 28, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING RIB 10 EXTENSION CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING RIB 10 EXTENSION IAW EMB 170 SRM 51-40-02, 51-43-03, 51-43-04, 51-43-01, 51-43-02, AND 51-21-05.   "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
